# SDR 95ZZZW336

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134YV
- Make and model: Beech 1900C
- Aircraft serial: UC134
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Truss
- Part number: 118910025121
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 10,397 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ENGINE CHANGE AN INSPECTION OF THE LEFT ENGINE MOUNT TRUSS REVEALED A .500 INCH CRACK IN THE UPPER INBOARD FORWARD TUBE AT THE UPPER INBOARD FORWARD TUBE INTERSECTION WELD.  THE CRACK WAS REPAIRED BY WELDING.
